# SDR DHL9980529C

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RUDDER TAB DELAMINATED AT LT LOWER AREA.  REMOVED TAB, REPAIRED AND REPAINTED AND REBALANCED.  N/R 55
